# SDR SWAA2021022447217

- Difficulty date: February 5, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 46,589 hours, 27,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  AFT CARGO COMPARTMENT FLOOR @ STA 787 FWD SCUFF PLATE HAS CORROSION. RBL 13' AND W.L. 155.5 / REMOVED CORRORED PLATE AND INSTALLED NEW PLATE PN AFT CARGO COMPARTMENT STA 787 RBL 13; PER REF 737 SRM 51-40-02-0G-0 AND DRAWING NO. 453A2611
